MathSciNet Relay Station
MathSciNet bibliographic data
MR2373589 (2009c:42044) 42B25 (42B20)
Hu, Jiaxin; Huang, Xueping A note on the limiting weak-type behavior for maximal operators. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1599–1607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement